Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 25, 2012, 11:36 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Hamilton County, Ohio. It was in force for 24 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2012, 11:36 PM EDT (03:36 UTC)
- Expired
- Apr 26, 2012, 12:00 AM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 11:36 PM EDT | HAIL 1.25 | 5 Nnw Bromley, OH | |
| Apr 25, 11:40 PM EDT | HAIL 1 | Covington, KY | |
| Apr 25, 11:42 PM EDT | HAIL 0.88 | Covington, KY | TIME AND LOCATION ESTIMATED |
| Apr 25, 11:44 PM EDT | HAIL 0.88 | Fort Mitchell, KY | TIME AND LOCATION ESTIMATED |
| Apr 25, 11:48 PM EDT | HAIL 1.25 | Fort Thomas, KY | |
| Apr 25, 11:49 PM EDT | HAIL 0.88 | 5 Ne Florence, KY | TIME AND LOCATION ESTIMATED. |
| Apr 25, 11:51 PM EDT | TSTM WND DMG | Fort Thomas, KY | LARGE BRANCHES WERE REPORTED BROKEN. |
| Apr 25, 11:54 PM EDT | HAIL 0.88 | Covington, KY | TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
475
WUUS51 KILN 260336
SVRILN
KYC015-037-117-OHC025-061-260400-
/O.NEW.KILN.SV.W.0066.120426T0336Z-120426T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1136 PM EDT WED APR 25 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL MIDNIGHT EDT.
* AT 1131 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
COVEDALE...MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CINCINNATI...
ERLANGER...
LAKESIDE PARK...
CRESTVIEW HILLS...
FORT MITCHELL...
PARK HILLS...
FORT WRIGHT...
EDGEWOOD...
IN ADDITION...GOLF MANOR...KENTON VALE...WOODLAWN...FAIRFAX...
FAIRVIEW...LATONIA LAKES...TURPIN HILLS AND RYLAND HEIGHTS ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 13 AND 19 IN OHIO...
I-71 BETWEEN MILE MARKERS 0 AND 10 IN OHIO...
I-75 BETWEEN MILE MARKERS 183 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 10 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3906 8475 3923 8460 3911 8406 3887 8424
3886 8428
TIME...MOT...LOC 0336Z 298DEG 37KT 3909 8456
$$
ASL1 follow-up statement
180
WWUS51 KILN 260347
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 PM EDT WED APR 25 2012
KYC015-037-117-OHC025-061-260400-
/O.CON.KILN.SV.W.0066.000000T0000Z-120426T0400Z/
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH-
1147 PM EDT WED APR 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHERN CLERMONT...SOUTHEASTERN HAMILTON...CAMPBELL...BOONE AND
KENTON COUNTIES...
AT 1140 PM EDT...THE PUBLIC REPORTED HALF DOLLAR SIZED HAIL NEAR
CINCINNATI. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
COVINGTON...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
SOUTHGATE...FORT THOMAS...TAYLOR MILL...WILDER...MARIEMONT...HIGHLAND
HEIGHTS...COLD SPRING...TERRACE PARK...SILVER GROVE...MELBOURNE...
ANDERSON TOWNSHIP AND ALEXANDRIA.
IN ADDITION...FAIRFAX...FAIRVIEW...LATONIA LAKES...TURPIN HILLS...
NEWTOWN...RYLAND HEIGHTS...CRESTVIEW AND AA HIGHWAY AT US ROUTE 27
ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 0 AND 10 IN OHIO...
I-75 BETWEEN MILE MARKERS 183 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 9 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3903 8467 3920 8450 3911 8406 3887 8424
3886 8428
TIME...MOT...LOC 0346Z 299DEG 34KT 3903 8452
$$
ASLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:45 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 25, 7:45 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 745 PM EDT WED APR 25 2012 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS THE REGION LATE TONIGHT THROUGH THURSDAY MORNING. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES ON FRIDAY. A WARM FRONT WILL DEVELOP JUST SOUTH OF THE REGION ON SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... CONVECTION IS SLIDING SOUTHEAST ACROSS THE REGION. THUNDERSTORMS HAVE BEEN PRETTY LIMITED EXCEPT FOR SOME STORMS MOVING THROUGH CENTRAL INDIANA. TRENDS AND SHORT RANGE GUIDANCE SUGGESTS THAT THIS WILL CONTINUE THROUGH THE EVENING WITH A GRADUAL TRANSLATION EASTWARD. STILL SOME QUESTION WHETHER THERE WILL BE ADDITIONAL DEVELOPMENT A BIT FURTHER SOUTH. HEADING INTO THE EVENING IT SEEMS THAT THE SEVERE POTENTIAL IS DIMINISHING. BUT AT THIS POINT STILL CANNOT RULE IT OUT. ALSO THERE REMAINS THE POSSIBILITY OF SOME TRAINING ALTHOUGH ORIENTATION OF HEAVIER PRECIPITATION AXIS MAY BE A BIT SKEWED FROM EARLIER THINKING. APPEARS THAT THERE WILL BE ADDITIONAL ACTIVITY OVERNIGHT AS LOW PRESSURE MOVES INTO THE AREA. WHEN LOW GETS CLOSER IT SHOULD BE ABLE TO LIFT A WARM FRONT FURTHER INTO THE AREA WHICH WILL ALLOW FOR RISING TEMPERATURES LATE TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SOME SHOWERS AND THUNDERSTORMS MAY BE ONGOING AT THE BEGINNING OF THE PERIOD. BUT THESE WILL COME TO AN END AS LOW PRESSURE OVER THE AREA MOVES OFF TO THE EAST. MODELS SHOWING QUITE A BIT OF LOW LEVEL MOISTURE LINGERING IN THE WAKE OF THE LOW. SO EXPECT CLOUDS TO PERSIST THROUGH MUCH OF THE DAY. GRADIENT TIGHTENS BEHIND THE LOW RESULTING IN STRENGTHENING WINDS. HOWEVER LOW LEVEL INVERSION SHOULD LIMIT GUSTINESS. HIGH PRESSURE BUILDS IN THURSDAY NIGHT WITH CLEARING. GFS MOS TEMPERATURES LOOKED REASONABLE FOR THE MOST PART. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... CONTINUED MANY OF THE SAME THEMES FROM YESTERDAY/S FORECAST AND DISCUSSION. AT THE BEGINNING OF THE PERIOD /FRIDAY/...VERY AMPLIFIED NRN STREAM CONTINUES WITH A VERY BLOCKY REGIME. SEVERAL PIECES OF SHORTWAVE ENERGY ARE FOCUS...ONE BEING HEIGHT FALLS DIGGING INTO THE PAC NW...THE OTHER BEING A DETERMINED SHORTWAVE ATTEMPTING TO UNDERCUT THE LARGER SCALE BLOCKING RIDGE OFF TO ITS NORTH. THIS WAVE WILL BE NEAR DENVER COLORADO ON FRIDAY MORNING...AND WILL DAMPEN OUT/FLATTEN AS IT MOVES THROUGH THE MEAN RIDGE POSITION ON FRIDAY. BY SATURDAY...NOT MUCH WILL REMAIN AS IT SHEARS INTO THE FLAT/FAST FLOW WHICH IS THE BASE OF THE NERN CONUS LONGWAVE TROUGH. THEREAFTER...UNCERTAINTY INCREASES IN THE PATTERN AS THERE HAS BEEN A MIGRATION AWAY FROM THE MAINTENANCE OF THE NERN CONUS TROUGH...AND VERY SLOW PROGRESSION EASTWARD OF THE HIGH-LATITUDE RIDGE OVER THE NCNTL CONUS. THERE DOES SEEM ENOUGH AGREEMENT/CONFIDENCE TO BEGIN WARMING EARLY NEXT WEEK MORE AGGRESSIVELY. IN THE DETAILS...ISENTROPIC ASCENT/WARM ADVECTION WILL BEGIN WELL ALOFT ON FRIDAY AFTERNOON OVER A VERY DRY BOUNDARY LAYER WHERE DWPTS WILL BE IN THE 20S MOST AREAS. AS FLOW BACKS DOWNSTREAM OF THE DAMPENING WAVE...MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE AREA AND THUS EXPECTED HIGH-BASED SHOWERS/AREAS OF RAIN TO STREAK INTO IND/WRN OHIO BY LATE FRI AFTN OR FRI EVENING. A FAIRLY NICE OVERRUNNING EVENT WILL THEN DEVELOP NORTH OF THE TIGHTENING BAROCLINIC ZONE ON SATURDAY AND/OR SATURDAY NIGHT WITH A COLD RAIN AMIDST NELY BOUNDARY LAYER FLOW...ESPECIALLY NRN FORECAST AREA. 25.12Z ECMWF HAS SLOWED A BIT WITH THIS WAVE/FORCING AND NOW PLACES SATURDAY NIGHT AS THE BETTER RAIN CHANCES. THIS IS A CHANCE AND DIFFERENCE FROM PREVIOUS/CONSENSUS RAINS...SO WILL CONTINUE TO FOCUS ON SATURDAY AFTERNOON FOR BEST RAIN CHANCES. TEMPS WILL STRUGGLE MIGHTILY IN THIS REGIME ESP NORTH OF I-70 TO GET MUCH ABOVE THE MID 40S. THE VERY TIGHT THERMAL GRADIENT /70S OVER CNTL KY/ WILL INDUCE INSTABILITY AND LOW CONFIDENCE TEMP FORECAST ALONG/SOUTH OF OHIO RIVER WHERE HIGHS IN THE 50S JUST AS POSSIBLE AS HIGHS IN THE 70S DEPENDING ON WHERE FRONT SETS UP. AND THERE IS SLUG OF ELEVATED CAPE ACROSS SRN FORECAST AREA SO CONTINUED THREAT OF STORMS IN THE SOUTH ON SATURDAY. EXPECT AS THIS WAVE SHIFTS THROUGH QUICKLY SAT NIGHT PRECIP ENDING FROM NORTH TO SOUTH...AND SUNDAY TO BE DRY/COOL WITH AGAIN ANOTHER INTRUSION OF NELY FLOW AND LOW DEWPOINTS. KEEPING THE FORECAST DRY THROUGH MONDAY WITH SLOW WARMING. REMNANTS OF THE PAC NW/SWRN CANADA HEIGHT FALLS FINALLY SLIDE INTO THE GREAT LAKES TUESDAY/WEDNESDAY WITH THREAT OF STORMS. DID NOT WARM AS AGGRESSIVELY AS ECMWF/GFS MOS GUIDANCE BUT DID TURN IT AROUND A LITTLE MORE QUICKLY FROM PREVIOUS FORECAST. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... A SURFACE LOW DEVELOPING AND PUSHING EAST ACROSS OUR AREA TONIGHT WILL COMBINE WITH A WARM FRONT OVER OUR TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE ACTIVITY IS EXPECTED TO OCCUR BETWEEN 01Z AND 07Z TONIGHT ACROSS OUR TAF TERMINALS. MAINLY MVFR...WITH ISOLATED IFR CONDITIONS WILL OCCUR IN HEAVIER STORMS. AFTER 07Z...THE FOCUS OF THE HEAVIER ACTIVITY WILL SHIFT SOUTHEAST OF THE TAF TERMINALS. AS THE SURFACE LOW MOVES OVER OUR AREA LATE TONIGHT...CIGS WILL LOWER TO MVFR WITH SCATTERED SHOWERS MOVING THROUGH THE AREA. AFTER SUNRISE...SHOWERS WILL COME TO AN END ACROSS THE AREA. AROUND THAT TIME...A COLD FRONT WILL PUSH SOUTHEASTWARD ACROSS THE THE TERMINALS. THIS WILL CAUSE WINDS WILL VEER TO THE NORTHWEST AND INCREASE TO 10 TO 15 KT...GUSTING AS HIGH AS 25KT. REMNANT LOW LEVEL MOISTURE WILL KEEP MVFR CLOUDS ACROSS THE AREA FOR MUCH OF THE DAY. OUTLOOK...SHOWERS AND MVFR CIGS/VSBYS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...BINAU AVIATION...LATTO
Hazardous weather outlook, Apr 25, 4:28 PM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 428 PM EDT WED APR 25 2012 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-071>074-080- 082-260930- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN- CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 428 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. SOME OF THE STRONGER STORMS COULD APPROACH SEVERE LIMITS. THE PRIMARY THREAT WOULD BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE EXPECTED ISOLATED NATURE OF ANY SEVERE WEATHER... SPOTTER ACTIVATION IS NOT ANTICIPATED. INZ066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-260930- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 428 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. IN ADDITION...STORMS COULD REPEATEDLY MOVE ACROSS THE SAME AREA WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Apr 25, 9:58 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT WED APR 25 2012
INZ058-059-066-073-260245-
UNION IN-FRANKLIN IN-FAYETTE IN-RIPLEY IN-
958 PM EDT WED APR 25 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...FAYETTE...
FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 1045 PM EDT...
AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CONNERSVILLE...
OLDENBURG...BATESVILLE AND BROOKVILLE.
ALSO...BUNKER HILL...COLUMBIA...ANDERSONVILLE...NULLTOWN...ALPINE...
BUENA VISTA...LAUREL AND EVERTON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3978 8531 3978 8530 3945 8484 3920 8525
3927 8531
ASLLocal storm report, Apr 25, 10:54 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT WED APR 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL METAMORA 39.45N 85.13W
04/25/2012 U1.00 INCH FRANKLIN IN PUBLIC
LOCATION AND TIME ESTIMATED
1032 PM HAIL 6 NNE OLDENBURG 39.41N 85.15W
04/25/2012 M0.75 INCH FRANKLIN IN TRAINED SPOTTER
BRIEF BURST
1035 PM HAIL BROOKVILLE 39.41N 85.05W
04/25/2012 U1.25 INCH FRANKLIN IN PUBLIC
LOCATION ESTIMATED
&&
JOHNFLocal storm report, Apr 25, 11:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 PM EDT WED APR 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL 1 S HARRISON 39.24N 84.79W
04/25/2012 M0.50 INCH HAMILTON OH TRAINED SPOTTER
1108 PM HAIL LOGAN 39.25N 84.89W
04/25/2012 M0.75 INCH DEARBORN IN PUBLIC
RELAYED BY MEDIA
1105 PM HAIL HARRISON 39.25N 84.79W
04/25/2012 U0.75 INCH HAMILTON OH PUBLIC
1107 PM HAIL LAWRENCEBURG 39.10N 84.87W
04/25/2012 U0.50 INCH DEARBORN IN PUBLIC
&&
JOHNFSpecial weather statement, Apr 25, 11:26 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1126 PM EDT WED APR 25 2012
KYZ091>093-OHZ077-260400-
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
1126 PM EDT WED APR 25 2012
...A STRONG THUNDERSTORM WILL AFFECT HAMILTON...CAMPBELL...BOONE AND
KENTON COUNTIES THROUGH MIDNIGHT EDT...
AT 1122 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ADDYSTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT HEALTHY...
CHEVIOT...NORTH COLLEGE HILL...BURLINGTON...FINNEYTOWN...WYOMING...
OAKBROOK...VILLA HILLS...READING...CINCINNATI...FLORENCE AND LUDLOW.
ALSO...FRANCISVILLE...MOUNT HEALTHY HEIGHTS...WHITE OAK...
NORTHBROOK...GROESBECK...MACK SOUTH...WHITE OAK WEST AND BRIDGETOWN
NORTH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3929 8458 3920 8427 3917 8430 3913 8430
3887 8457 3907 8481
ASLLocal storm report, Apr 25, 11:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 PM EDT WED APR 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL WEST HARRISON 39.26N 84.83W
04/25/2012 E0.88 INCH DEARBORN IN PUBLIC
1109 PM HAIL LAWRENCEBURG 39.10N 84.87W
04/25/2012 E0.75 INCH DEARBORN IN PUBLIC
TIME IS ESTIMATED
&&
JOHNFLocal storm report, Apr 25, 11:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1131 PM EDT WED APR 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL WEST HARRISON 39.26N 84.83W
04/25/2012 E1.00 INCH DEARBORN IN PUBLIC
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 37 min |
| Apr 25, 11:26 PM EDT | Special Weather Statement | ILN | Kenton | 34 min |
| Apr 26, 12:02 AM EDT | Special Weather Statement | ILN | Campbell | 43 min |
| Apr 26, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Campbell | 31 min |
| Apr 26, 12:41 AM EDT | Special Weather Statement | ILN | Bracken, Mason, Pendleton, Robertson | 64 min |
| Apr 26, 6:55 AM EDT | Special Weather Statement | ILN | Mason | 35 min |
| Apr 26, 7:28 AM EDT | Special Weather Statement | ILN | Mason | 47 min |
| Apr 25, 10:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 35 min |
| Apr 26, 2:29 AM EDT | Special Weather Statement | ILN | Mercer | 31 min |
| Apr 26, 2:51 AM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Apr 26, 3:26 AM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Apr 26, 3:53 AM EDT | Freeze Watch | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 12 hr |
| Apr 26, 4:12 AM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Apr 26, 4:44 AM EDT | Special Weather Statement | ILN | Shelby | 31 min |
| Apr 26, 4:58 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan, Miami, Shelby | 32 min |
| Apr 26, 5:08 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 37 min |
| Apr 26, 5:17 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Miami | 28 min |
| Apr 26, 5:54 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 36 min |
| Apr 26, 6:27 AM EDT | Special Weather Statement | ILN | Madison, Pickaway | 48 min |
| Apr 26, 7:05 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 40 min |
| Apr 26, 7:42 AM EDT | Special Weather Statement | ILN | Hocking | 33 min |
| Apr 26, 8:01 AM EDT | Special Weather Statement | ILN | Adams | 29 min |
| Apr 26, 8:28 AM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Apr 26, 3:54 PM EDT | Freeze Warning | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.